`a`
Related Articles
1

On analyticity for Lyapunov exponents of generic bounded linear random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 8, Pages : 3113 - 3126, 2017

Doan Thai Son - (email)

 Abstract       References       Full Text      Related Articles

2

Semilinear damped wave equation in locally uniform spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1673 - 1695, 2017

Martin Michálek - (email), Dalibor Pražák - (email), Jakub Slavík - (email)

 Abstract       References       Full Text      Related Articles

3

Global well-posedness of the two-dimensional horizontally filtered simplified Bardina turbulence model on a strip-like region

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1861 - 1881, 2017

Luca Bisconti - (email), Davide Catania - (email)

 Abstract       References       Full Text      Related Articles

4

Dynamics of some stochastic chemostat models with multiplicative noise

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1893 - 1914, 2017

Tomás Caraballo - (email), María J. Garrido–Atienza - (email), J. López-de-la-Cruz - (email)

 Abstract       References       Full Text      Related Articles

5

Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2787 - 2812, 2017

Zhaojuan Wang - (email), Shengfan Zhou - (email)

 Abstract       References       Full Text      Related Articles

6

Existence, regularity and approximation of global attractors for weakly dissipative p-Laplace equations

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1939 - 1957, 2016

Yangrong Li - (email), Jinyan Yin - (email)

 Abstract       References       Full Text      Related Articles

7

The wind-driven ocean circulation: Applying dynamical systems theory to a climate problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 189 - 228, 2016

Michael Ghil - (email)

 Abstract       References       Full Text      Related Articles

8

A comparison between random and stochastic modeling for a SIR model

Communications on Pure and Applied Analysis  Volume 16, Issue 1, Pages : 151 - 162, 2016

Tomás Caraballo - (email), Renato Colucci - (email)

 Abstract       References       Full Text      Related Articles

9

Global attractors for $p$-Laplacian differential inclusions in unbounded domains

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3239 - 3267, 2016

Jacson Simsen - (email), José Valero - (email)

 Abstract       References       Full Text      Related Articles

10

Singular fold with real noise

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2091 - 2107, 2016

Peter W. Bates - (email), Ji Li - (email), Mingji Zhang - (email)

 Abstract       References       Full Text      Related Articles

11

Ergodicity and loss of capacity for a random family of concave maps

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2193 - 2210, 2016

Peter Hinow - (email), Ami Radunskaya - (email)

 Abstract       References       Full Text      Related Articles

12

Random $\mathbb{Z}^d$-shifts of finite type

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 287 - 330, 2016

Kevin McGoff - (email), Ronnie Pavlov - (email)

 Abstract       References       Full Text      Related Articles

13

Upper bounds for the attractor dimension of damped Navier-Stokes equations in $\mathbb R^2$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2085 - 2102, 2015

Alexei Ilyin - (email), Kavita Patni - (email), Sergey Zelik - (email)

 Abstract       References       Full Text      Related Articles

14

Dynamics of stochastic fractional Boussinesq equations

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2051 - 2067, 2015

Jianhua Huang - (email), Tianlong Shen - (email), Yuhong Li - (email)

 Abstract       References       Full Text      Related Articles

15

Harmonic functions in union of chambers

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5609 - 5629, 2015

Laura Abatangelo - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

16

Equilibrium states and invariant measures for random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1285 - 1326, 2014

Ivan Werner - (email)

 Abstract       References       Full Text      Related Articles

17

Rellich type theorems for unbounded domains

Inverse Problems and Imaging  Volume 8, Issue 3, Pages : 865 - 883, 2014

Esa V. Vesalainen - (email)

 Abstract       References       Full Text      Related Articles

18

Pathwise solutions and attractors for retarded SPDEs with time smooth diffusion coefficients

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 3945 - 3968, 2014

Hakima Bessaih - (email), María J. Garrido–Atienza - (email), Björn Schmalfuss - (email)

 Abstract       References       Full Text      Related Articles

19

Invariant foliations for random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3639 - 3666, 2014

Ji Li - (email), Kening Lu - (email), Peter W. Bates - (email)

 Abstract       References       Full Text      Related Articles

20

Infinite-energy solutions for the Navier-Stokes equations in a strip revisited

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1361 - 1393, 2014

Peter Anthony - (email), Sergey Zelik - (email)

 Abstract       References       Full Text      Related Articles

21

Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains

DCDS Supplements  Volume 2013, Issue special, Pages : 41 - 49, 2013

Sara Barile - (email), Addolorata Salvatore - (email)

 Abstract       References       Full Text      Related Articles      

22

Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than $1/2$ and random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 1, Pages : 79 - 98, 2013

Yong Chen - (email), Hongjun Gao - (email), María J. Garrido–Atienza - (email), Björn Schmalfuss - (email)

 Abstract       References       Full Text      Related Articles

23

Uniqueness of backward asymptotically almost periodic-in-time solutions to Navier-Stokes equations in unbounded domains

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1215 - 1224, 2013

Reinhard Farwig - (email), Yasushi Taniuchi - (email)

 Abstract       References       Full Text      Related Articles

24

Asymptotic behaviour of random tridiagonal Markov chains in biological applications

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 453 - 465, 2012

Peter E. Kloeden - (email), Victor Kozyakin - (email)

 Abstract       References       Full Text      Related Articles

25

Global well-posedness in uniformly local spaces for the Cahn-Hilliard equation in $\mathbb{R}^3$

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 461 - 480, 2012

Sergey Zelik - (email), Jon Pennant - (email)

 Abstract       References       Full Text      Related Articles

26

Some identities on weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 427 - 434, 2011

Tahar Z. Boulmezaoud - (email), Amel Kourta - (email)

 Abstract       References       Full Text      Related Articles

27

A Bohl-Perron type theorem for random dynamical systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 322 - 331, 2011

N. D. Cong - (email), T. S. Doan - (email), S. Siegmund - (email)

 Abstract       Full Text      Related Articles      

28

Random graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 261 - 298, 2011

Mario Roy - (email), Mariusz Urbański - (email)

 Abstract       References       Full Text      Related Articles

29

Inertial manifolds for stochastic pde with dynamical boundary conditions

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 831 - 846, 2010

Peter Brune - (email), Björn Schmalfuss - (email)

 Abstract       References       Full Text      Related Articles

30

Remarks on the $L^p$-approach to the Stokes equation on unbounded domains

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 291 - 297, 2010

Matthias Geissert - (email), Horst Heck - (email), Matthias Hieber - (email), Okihiro Sawada - (email)

 Abstract       Full Text      Related Articles

31

On least energy solutions to a semilinear elliptic equation in a strip

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 1083 - 1099, 2010

Henri Berestycki - (email), Juncheng Wei - (email)

 Abstract       Full Text      Related Articles

32

On incompressible limits for the Navier-Stokes system on unbounded domains under slip boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 783 - 798, 2010

Donatella Donatelli - (email), Eduard Feireisl - (email), Antonín Novotný - (email)

 Abstract       Full Text      Related Articles

33

Multiple solutions for elliptic problem in $\mathbb{R}^N$ with critical Sobolev exponent and weight function

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 233 - 248, 2009

M. L. Miotto - (email)

 Abstract       Full Text      Related Articles

34

Pre-image variational principle for bundle random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 23, Issue 3, Pages : 957 - 972, 2008

Xianfeng Ma - (email), Ercai Chen - (email)

 Abstract       Full Text      Related Articles

35

Stabilisation of differential inclusions and PDEs without uniqueness by noise

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1375 - 1392, 2008

Tomás Caraballo - (email), José A. Langa - (email), José Valero - (email)

 Abstract       Full Text      Related Articles

36

Dynamics and bifurcations of random circle diffeomorphism

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 719 - 731, 2008

Hicham Zmarrou - (email), Ale Jan Homburg - (email)

 Abstract       Full Text      Related Articles

37

A Siegel theorem for dynamical systems under random perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 635 - 642, 2008

Weigu Li - (email), Kening Lu - (email)

 Abstract       Full Text      Related Articles

38

Non-existence of positive solutions of fully nonlinear elliptic equations in unbounded domains

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 125 - 141, 2007

Luca Rossi - (email)

 Abstract       Full Text      Related Articles

39

On the dynamics of a degenerate damped semilinear wave equation in \mathbb{R}^N : the non-compact case

DCDS Supplements  Volume 2007, Issue Special, Pages : 531 - 540, 2007

Nikos I. Karachalios - (email), Athanasios N Lyberopoulos - (email)

 Abstract       Full Text      Related Articles      

40

Existence of exponentially attracting stationary solutions for delay evolution equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 271 - 293, 2007

Tomás Caraballo - (email), M. J. Garrido-Atienza - (email), B. Schmalfuss - (email)

 Abstract       Full Text      Related Articles

41

Numerical approximation of atmospheric-ocean models with subdivision algorithm

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 429 - 447, 2007

David Julitz - (email)

 Abstract       Full Text      Related Articles

42

Hartman-Grobman theorems along hyperbolic stationary trajectories

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 281 - 292, 2006

Edson A. Coayla-Teran - (email), Salah-Eldin A. Mohammed - (email), Paulo Régis C. Ruffino - (email)

 Abstract       Full Text      Related Articles

43

Stabilization of stationary solutions of evolution equations by noise

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1199 - 1212, 2006

Tomás Caraballo - (email), P.E. Kloeden - (email), B. Schmalfuss - (email)

 Abstract       Full Text      Related Articles

44

Formally gradient reaction-diffusion systems in Rn have zero spatio-temporal topological

DCDS Supplements  Volume 2003, Issue Special, Pages : 960 - 966, 2003

Zelik S. - (email)

 Abstract       Full Text      Related Articles      

45

Attractors for nonautonomous and random dynamical systems perturbed by impulses

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 727 - 744, 2003

Björn Schmalfuss - (email)

 Abstract       Full Text      Related Articles

46

The attractor for a nonlinear hyperbolic equation in the unbounded domain

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 593 - 641, 2001

S.V. Zelik - (email)

 Abstract       Full Text      Related Articles

47

Stability and random attractors for a reaction-diffusion equation with multiplicative noise

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 875 - 892, 2000

Tomás Caraballo - (email), José A. Langa - (email), James C. Robinson - (email)

 Abstract       Full Text      Related Articles

48

Large deviations in expanding random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 805 - 812, 1999

Thomas Bogenschütz - (email), Achim Doebler - (email)

 Abstract       Full Text      Related Articles

49

Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 399 - 424, 1999

Messoud Efendiev - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

50

Remarks on determining projections for stochastic dissipative equations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 197 - 214, 1998

Luigi C. Berselli - (email), Franco Flandoli - (email)

 Abstract       Full Text      Related Articles

51

Random attractors--general properties, existence and applications to stochastic bifurcation theory

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 99 - 130, 1997

Klaus Reiner Schenk-Hoppé - (email)

 Abstract       Full Text      Related Articles

52

Wiener's criterion at $\infty$ for the heat equation and its measure-theoretical counterpart

Electronic Research Announcements in Mathematical Sciences  Volume 15, Issue 0, Pages : 44 - 51,

 Abstract       Full Text      Related Articles